# SDR CALA9600865

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68043
- Make and model: Doug DC-10-10
- Aircraft serial: 46902
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead T-Cap
- Condition: Gouged
- Location: Bs 1156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO GOUGES AT TWO BOLT HOLES OF STA 1156 BULKHEAD T-CAP.  THE AREA WAS REPAIRED IAW ECRA 5340-01272.
